# SDR CA190425027

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice Strap
- Part number: 601R310229
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS333 SPLICE STRAP BLENDED TO REMOVE SURFACE CORROSION BETWEEN STGR 25L AND 26L, FWD AND AFT OF THE FRAME AT FS333. (TC# 20190425027)
